# SDR CA091021013

- Difficulty date: September 23, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 5,356 hours
- Engine: Rotax ROTAX912F3
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 2076000196
- Condition: Broken
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E, A

## Discrepancy

(CAN)  TWO CONTROL CABLES ARE BOLTED TO A SINGLE THROTTLE CONTROL LEVER IN THE CABIN PEDESTAL. THESE INNER CABLES ARE THEN ROUTED THROUGH THEIR OWN RESPECTIVE OUTER SHEATHS AND CONNECTED TO EACH CARBURRETOR THROTTLE LEVER. THE RIGHT INNER CABLE BROKE AND SEPATATED FROM THE THROTTLE LEVER SO THE PILOT HAD NO MORE CONTROL OF THE RIGHT CARBURRETOR BUT STILL HAD CONTROL OF THE LEFT ONE. SHE SHUT THE ENGINE DOWN ON APPROACH AND LANDED SAFELY. UPON INSPECTION, A NEW INNER RT CABLE WAS INSTALLED PER MM, RIGGED, DUAL INSPECTED AND AIRCRAFT RELEASED BACK INTO SERVICE AFTER ENGINE GROUND RUN. (TC 20091021013)
